# SDR AU980821

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: 311T31021
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE MID SPAR INBOARD FUSE PIN INNER BORE CONTAINED TWO LONGITUDINAL CRACKS. TOTAL CRACK LENGTH 8.89 MM (0.35 INCHES).  FOUND DURING EDDY CURRENT INSPECTION IAW ER B76-54-40-4I.
